# SDR UHL2008F00003

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 8,501 hours, 4,333 cycles
- Engine: Ge CF34*
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE CREW RECEIVED AN EICAS MESSAGE ELEV THRU COMP FAIL.  SHORTLY THEREAFTER WE NOTICED THE N1 AND ITT GAUGES ON BOTH ENGINE WERE FLUCTUATING WHILE IN CRUISE FLIGHT WITH NO ADJUSTMENTS TO THE THROTTLES.  AS CREW STARTED THEIR DESCENT THEY RECEIVED AN EICAS MESSAGE "GROUND SPOILERS FAIL" AND SHORTLY AFTER RECEIVED "AOA LIMIT FAIL EICAS" MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE DOWNLOAD OF FHDB/DVDR FAULT CODES POINTING AT ADSP NR 3.  MAINTENANCE RESET POWER, PERFORMED RTS TO VERIFY ALL FMC ARE GOOD AND CLEARED INHIBITS ON FLAP CHANNELS.  MAINTENANCE ACCOMPLISHED A FINAL RESET OF AIRCRAFT POWER, CYCLED FLAPS AND RAN ENGINES; ALL FAULTS CLEARED, NO CORRELATIONS FOUND.
